MAUDE Adverse Event Report: ETHICON, LLC PDS; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON, LLC PDS; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Model Number Z371T
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
While the surgeon was suturing - the pointy part of the suture (lot: 106g3d - ref: z371t ) broke off - everyone was aware.X-ray was called and confirmed "no retained item".

Brand Name
PDS
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON, LLC
475 c street
los frailes industrial park, s
guaynabo PR 00969
MDR Report Key22850178
Report Number22850178
Device Sequence Number8457793
Product Code NEW
UDI-Device Identifier10705031060821
UDI-Public(01)10705031060821
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/14/2025
Report Date (Section F) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ371T
Device Catalogue NumberZ371T
Device Lot Number108LK2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight75 KG
Date Report Sent to FDA08/14/2025